MathSciNet Relay Station
MathSciNet bibliographic data
MR715860 (84j:46029) 46B22 (60B11 60G42)
van Dulst, D. The asymptotic norming property and martingale convergence. Proc. Amer. Math. Soc. 89 (1983), no. 3, 430–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement